help

hi everyone,my name is linda, my husband had a pacemaker and icd put in 6/21/06 he has alot of dizzy spells, also gets a upset stomach. ALOT. is this part of the meds or some thing else. we have talked to his dr. but no real help. can anyone help us ? thank you linda


5 Comments

upset stomach

by 1bassfishinfool - 2008-06-11 01:06:39

Linda, I have had 3 afib ablations and a PM implant. I have had some stomach problems each time. I found that the Activa yogart helped. I had one a day for almost a year before I could stop using it. My stomach finally got better. My Dr. could not tell me what the cause was. I believe that when some peoples heart is messed with just affects your whole body. Tell your husband to hang in there. As time went on I felt better and better. Chuck

dizzy

by LindaScarberry - 2008-06-11 02:06:57

linda

I too have an ICD and suffered within one week of the implant with dizzy spells; turned out since my heart was doing so well very quickly that I was over medicated. My doctor reduced my water pill (Lasix) and immediately my dizzy spells and upset stomach went away.

I would definitely talk to your husband's doctor immediately about the medicine dose.

Good luck,
Linda

dizzy & upset tummy

by Pookie - 2008-06-11 11:06:14

Hi Linda.

My first thought was perhaps you should speak with your pharmacist as I have found they are much more knowledgeable when it comes to what the side effects are.

Many drugs have dizziness as a side effect and many more will upset your stomach if not taken with food.

It's worth a try, my pharmacist certainly helped me!

Good luck.

Pookie

Dizzy & Stomach

by richan - 2008-06-12 11:06:15

Hi Linda,

It kinda think your husband might do well with a second and even a third opinion.

Hang in there!

Richan

Dizzy and Upset stomach

by angelkenna - 2008-07-03 09:07:07

Hi Linda,
My husband just had a PM put in almost two weeks ago. He is 41 years old. Something we noticed right away was that his appetite was gone, he could only eat small amounts throughout the day. He said after he ate he felt like he was sick to his stomach. He just did not feel right. He also felt dizzy alot at times. We thought maybe all the meds he is on could be the problem.
After seeing his cardiologist, we thought they needed to take a look at what the PM rate was set on. My husbands lowest rate was set at 80. His normal resting rate is around 50. From all the meds lowering his rate his rate under the PM at that moment was in the 30. So the PM was constantly working for him. As soon as they changed the rate down to 50 he felt a big difference. The appetite, the dizziness, the upset stomach all went back to normal. He can walk and breath better as well. He said he feels like his normal self again.
I have spoke to alot of people who say the same things and my response back is to check the rate your pacing at. It does affect all these things even if the doctors say it don't.
Hope this helps,

Beth

You know you're wired when...

You have a high-tech ticker.

Member Quotes

Today I explained everything to my doctor, he set my lower rate back to 80 and I felt an immediate improvement.